# SDR KCSA202206161076

- Difficulty date: June 16, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 95,554 hours, 16,448 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER FOUND TO BE CRACKED ON NOSE WHEEL WELL R/H SIDE AT STA 280 TO STA 300 WL140
